# SDR UPS03841170

- Difficulty date: July 23, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RADIOGRAPHIC (X-RAY) INSPECTION REVEALED A CRACK ON THE R-2 DOOR UPPER AFT CORNER APPROX. .375 INCH IN LENGTH,STA. 1660 LONG. 11R CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER I.A.W. SRM. 53-2-0 FIG. 16
